# SDR AALA20160826001

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 67,247 hours, 10,913 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Loose
- Location: Pitot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, CAPTAIN`S AIRSPEED FAILED.  STANDBY AND FO`S NORMAL .  AFTER TAKEOFF, RECEIVED A MASTER CAUTION, LT & RT EEC, RUDDER RATIO, AILERON LOCKOUT. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD WITHOUT FURTHER INCIDENT. FOUND PITOT LINE LOOSE AND UNLOCKED. SECURED THE PITOT LINE, OPS CHECKED NORMAL IAW MM 34-12-00 AND 34-12-01. OPS CHECK OF BOTH ENGINES IAW MM 71-00-00, RUDDER RATIO IAW MM 27-21-00, AND AILERON LOCKOUT IAW MM 27-11-00, ALL OPSS TESTED OK. THE AIRCRAFT WAS GROUNDED.
